# SDR HNAA2021030200073

- Difficulty date: February 12, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 37,090 hours, 33,184 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HARDWARE ON LH CABIN ESCAPE HATCH AT LOWER RUBBER STOP....UPON FURTHER INVESTIGATION FOUND LH OVERWING EMERGENCY EXIT BEAM #4 TO BE CORRODED, REMOVED AND REPLACED THE BEAM IAW EMB145 SRM 51-40-02. SEE TASK AND WIP ENTRIES FOR DETAILS.
